# SDR DALA2018013100560

- Difficulty date: January 30, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N388DA
- Make and model: Boeing 737832
- Aircraft serial: 30375
- Aircraft time: 58,694 hours, 23,013 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 500h-500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF CORROSION , A CRACK WAS FOUND ON INTERCOSTAL BETWEEN BS 500H - 500I.  THE INTERCOSTAL WAS REPLACED IAW SRM 53-30-53,  AND 51-40-02.
